# SDR CALA2025080107208

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 76,723 hours, 29,486 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA. EXFOLIATION CORROSION AT SEVERAL SPOTS ON FLOOR BEAM UPPER SURFACE BS 986.5 RBL7 TROUGHT RBL47.  REMOVED AND REPLACED EXISTING REPAIR T - CHORD AT STA 986.5 RBL 8 TO RBL 50 REF SRM 53-70-51-2R-4 AND SRM 51-40-02-0G-0.
